Selçuk Journal of Applied Mathematics

www.selcuk.edu.tr




 Selçuk Journal of
  Applied Mathematics

SPECIAL ISSUE

 
Summer-Autumn, 2001
  Volume  2
  Number 2

 
Research Center of 
  Applied Mathematics


 SJAM Summer-Autumn 2001, Volume 2 - Number 2

 Special Issue
 Preface
 Contents

 K.Aydın, H.Bulgak, G.Demidenko

 Continuity of numeric characteristics for asymptotic stability of solutions
 to linear difference equations with periodic coefficients

 

 A.Bulgak
 Checking a practical discrete-time asymptotic stability for an interval matrix

 

 H.Bulgak, D.Eminov
 Computer dialogue system MVC
 

 G.Demidenko

 On a functional approach to spectral problems of linear algebra
 

 V.G.Ganzha, D.Chibisov, E.V.Vorozhtsov 

 Problem solving for scientific computing: Data modelling instead of algorithms?
 

 R.Korn

 Stochastic models for optimal investment
 

 V.L.Vaskevich 

 Best approximation and hierarchical bases
 

 V.Yakhno, F.Uygul

 General solution of the Cauchy problem for the acoustic equation
 in the form of dynamic ray expansion

The article is
available to read in
Ghostview  format


[Home] [contact]